# SDR SWAA2013031913790

- Difficulty date: March 8, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 28,918 hours, 16,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY EXIT SIGN CRACKED.  REMOVED AND REPLACED SIGN IAW AMM.
